# SDR JJBA20230616016

- Difficulty date: April 23, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,996 hours, 29,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED BELOW RVSM AREA ON RH SIDE OF AC BETWEEN FRAMES 14&15 AT SKIN SPLICE.	"REMOVED RIVETS IN AFFECTED AREA & RECONTOURED AREA. PERFORMED HIGH FREQ EDDY CURRENT INSPECTION OF RECONTOURED AREA, INTERNAL AND EXTERNAL AREAS, NO DAMAGE NOTED.  ENLARGE CUT-OUT FROM ADJACENT REPAIR. FABRICATED DOUBLER/FILLER, MATCH DRILLED FASTENER LOCATIONS, COUNTER SUNK FOR BRF2AD5 RIVETS, BEGAN INSTALLATION OF REPAIR, USING BRILES RIVETS,  APPLIED SEALANT TO PATCH AND RIVETED PATCH INTO PLACE , PERFORMED RII INSPECTION ON THE FABRICATED DOUBLER, WITNNESSED THE INSTALLATION OF THE REPAIR, PERFORMED INSPECTION BUY BACK FOR THE PATCH  INSTALLATION.. PRE PARED & PAINTED EXTERIOR REPAIR AREA. PERFORMED RVSM SKIN WAVINESS INSPECTION VERIFIED RVSM SKIN WAVINESS INSPECTION. SKIN WAVINESS ANALYSIS PASS, PERFORMED LEAK CHECK OF REPAIR AREA. LEAK CHECK SAT."
